Akbar Tayebi, Marzeiya Amini, Behzad Najafi

DOI Number
First page
Last page


In this paper, we study the class of $m$-th root (α, β)-metrics which is a significant class mixed of two classes of metrics: $m$-th root metrics and (α, β)-metrics. First, we find the necessary and sufficient condition under which the quartic (α, β)-metrics are conformally Berwald. Then, we find the necessary and sufficient condition under which the cubic (α, β)-metrics are conformally Berwald. Finally, we construct some conformal Finslerian invariants.


(α,β)-metrics; Finslerian invariants; conformally Berwald metrics; Riemanian metrics.

Full Text:



T. Aikou: Locally conformal Berwald spaces and Weyl structures. Publ. Math. Debrecen. 49 (1996), 113-126.

G.S. Asanov: Finslerian Extension of General Relativity. Reidel, Dordrecht, 1984.

V. Balan: Notable submanifolds in Berwald-Moór spaces. BSG Proc. 17, Geometry Balkan Press 2010, 21-30.

M. Hashiguchi: On conformal transformations of Finsler metrics. J. Math. Kyoto Univ. 16 (1976), 25-50.

M. Hashiguchi; Some remarks on conformally flat Randers metrics. J. Nat. Acad. Math. India. 11 (1997), 33-38.

M. Hashiguchi and Y. Ichijy¯ o: On conformal transformations of Wagner spaces. Rep. Fac. Sci. Kagoshima Univ. (Math. Phys. Chem). 10 (1977), 19-25.

S. I. H¯ oj¯ o, M. Matsumoto and K. Okubo: Theory of conformally Berwald Finsler spaces and its applications to (α,β)-merics. Balkan. J. Geom. Appl. 5 (2000), 107-118.

Y. Ichijy¯ o and M. Hashuiguchi, On the condition that a Randers space be conformally flat. Rep. Fac. Sci. Kagoshima Univ. 22 (1989), 7-14.

B-D. Kim and H-Y. Park: The m-th root Finsler metrics admitting (α,β)-types. Bull. Korean Math. Soc. 41 (2004), 45-52.

M. S. Knebelman: Conformal geometry of generalized metric spaces: Proc. Nat. Acad. Sci. USA. 15 (1929), 376-379.

M. Matsumoto: A special class of locally Minkowski spaces with (α,β)-metric and conformally flat Kropina spaces. Tensor (N.S.). 50 (1991), 202-207.

M. Matsumoto: Theory of Finsler spaces with m-th root metric. II. Publ. Math. Debrecen. 49 (1996), 135-155.

M. Matsumoto and S. Numata: On Finsler spaces with a cubic metric. Tensor (N.S.). 33 (1979), 153-162.

M. Matsumoto and C. Shibata: On semi-C-reducibility, T-tensor and S4-1ikeness of Finsler spaces. J. Math. Kyoto Univ. 19(1979), 301-314.

V. Matveev and Y. Nikolayevsky: Locally conformally Berwald manifolds and compact quotients of reducible manifolds by homotheties. Ann. Inst. Fourier. 67 (2017), 843-862.

D.G. Pavlov: Four-dimensional time. Hyper. Num. Geom. Phy. 1 (2004), 31-39.

B. Shen: S-closed conformal transformations in Finsler geometry. Differ. Geom. Appl. 58 (2018), 254-263.

Z. Shen: On a class of Landsberg metrics in Finsler geometry. Canadian. J. Math. 61 (2009), 1357-1374.

H. Shimada: On Finsler spaces with metric L = m p a

i 1 i 2 ...i m y i 1 y i 2 ...y i m . Tensor, N.S. 33 (1979), 365-372.

J. Szilasi and Cs. Vincze: On conformal equivalence of Riemann-Finsler metrics. Publ. Math. Debrecen. 52 (1998), 167-185.

A. Tayebi: On generalized 4-th root metrics of isotropic scalar curvature. Math. Slovaca. 68 (2018), 907-928.

A. Tayebi: On the theory of 4-th root Finsler metrics. Tbilisi. Math. Journal. 12(1) (2019), 83-92.

A. Tayebi: On 4-th root Finsler metrics of isotropic scalar curvature. Math. Slovaca. 70 (2020), 161-172.

A. Tayebi and B. Najafi: On m-th root Finsler metrics. J. Geom. Phys. 61 (2011), 1479-1484.

A. Tayebi and B. Najafi: On m-th root metrics with special curvature properties. C. R. Acad. Sci. Paris, Ser. I. 349 (2011), 691-693.

A. Tayebi and M. Razgordani: On conformally flat fourth root (α,β)-metrics. Differ. Geom. Appl. 62 (2019), 253-266.

Cs. Vincze: On a scale function for testing the conformality of a Finsler manifold to a Berwald manifold. J. Geom. Phys. 54 (2005), 454-475.

Cs. Vincze: An intrinsic version of Hashiguchi-Ichijy¯ o’s theorems for Wagner manifolds. SUT J. Math. 35 (1999), 263-270.

J. M. Wegener: Untersuchungen der zwei- und dreidimensionalen Finslerschen Räume mit der Grundform L =3√ aikℓ x ′i x ′k x ′ℓ . Kon. Akad. Wet. Ams. Proc. 38 (1935), 949-955.

H. Xia and C. Zhong: On complex Berwald metrics which are not conformal changes of complex Minkowski metrics. Adv. Geom. 18 (2018), 373–384.

DOI: https://doi.org/10.22190/FUMI2004963T


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)